# SDR CALA2025072506902

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N14503
- Make and model: Airbus A321-271NX
- Aircraft serial: 11599
- Aircraft time: 4,368 hours, 1,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12C EMERGENCY PATH LIGHT DETATCHED. RESECURED SEAT MOUNTED EMERGENCY LIGHT AT ROW 12ABC. OPS CHECK OK. REF AMM TASK 33-51-19-400-002-A
